# SDR CALA2017051201359

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 74,973 hours, 15,780 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE R1 DOOR SLIDE ARM LIGHT INOPERATIVE.   CLEANED THE DOOR PROXIMITY SWITCHES IAW AMM 25-66-11.OPS CHECKED GOOD. LIGHT OPERATES NORMALLY.
